Groups in which n-maximal subgroups are dualpronormal
Rendiconti del Seminario Matematico della Università di Padova, Volume 84  (1990), p. 83-90
@article{RSMUP_1990__84__83_0,
     author = {D'Aniello, Alma},
     title = {Groups in which $n$-maximal subgroups are dualpronormal},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {84},
     year = {1990},
     pages = {83-90},
     zbl = {0728.20017},
     mrnumber = {1101284},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__84__83_0}
}
D'Aniello, Alma. Groups in which $n$-maximal subgroups are dualpronormal. Rendiconti del Seminario Matematico della Università di Padova, Volume 84 (1990) , pp. 83-90. http://www.numdam.org/item/RSMUP_1990__84__83_0/

[1] A. D'Aniello - A. Leone, Su alcune classi di sottogruppi pronormali duali, Boll. U.M.I., Sez. D, Serie VI, Vol. V-D, N. 1 (1986), pp. 135-144. | Zbl 0627.20012

[2] K. Doerk, Minimal nicht überauflosbare endliche Gruppen, Math. Z., 91, (1966), pp. 198-205. | MR 191962 | Zbl 0135.05401

[3] B. Fischer - W. Gaschutz - B. Hartley, Injectoren endlicher auflösbare Gruppen, Math. Z., 102 (1967), pp. 337-339. | MR 223456 | Zbl 0183.02902

[4] B. Huppert, Endliche Gruppen - I, Springer-Verlag. | MR 224703 | Zbl 0217.07201

[5] B. Huppert, Normalteiler und Maximale Untergruppen endlicher Gruppen, Math. Z., 60 (1954), 409-434. | MR 64771 | Zbl 0057.25303

[6] A. Mann, Finite groups whose n-maximal subgroups are subnormal, Amer. Math. Soc., 132 (1968), pp. 395-405. | MR 223446 | Zbl 0159.30901

[7] R. Schmidt, Endliche Gruppen mit vielen modularen Untergruppen, Abh. Math. Sem. Hamburg, 34 (1969), pp. 115-125. | MR 276356 | Zbl 0199.34403